Artículo

Axi-symmetric eigenmodes for an elastic semi-infinite circular cylindrical rod

N. Sahay, Pratap; Z. Capri, Anton

Instituto de Geofísica, UNAM, publicado en Geofísica Internacional, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Instituto de Geofísica, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

N. Sahay, Pratap, et al. (1994). Axi-symmetric eigenmodes for an elastic semi-infinite circular cylindrical rod. Geofísica Internacional; Vol. 33 No. 4, 1994. Recuperado de https://repositorio.unam.mx/contenidos/42303

Descripción del recurso

Autor(es)
N. Sahay, Pratap; Z. Capri, Anton
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Axi-symmetric eigenmodes for an elastic semi-infinite circular cylindrical rod
Fecha
2012-06-17
Resumen
We have constructed a complete orthonormal set of axi-symmetric eigenmodes for the displacement field inside an elastic, homogeneous and isotropic semi-infinite cylindrical rod with semi-rigid boundary conditions on the curved surface of the rod and stress-free boundary conditions on the flat surface capping the rod.
Tema
Circular cylinder; eigenmodes; Cilindro circular; autofunciones
Idioma
spa
ISSN
0016-7169

Enlaces